MAUDE Adverse Event Report: CAREFUSION TRI-PORT EXT W/3 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION TRI-PORT EXT W/3 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 20038E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that tri-port ext w/3 vlv ports were blocked.The following information was provided by the initial reporter: material no: batch no: unknown.It was reported that there was difficulty flushing/priming.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 20045997.D4: medical device lot #: unknown.D4: medical device expiration date: 04/11/2023.D4: medical device expiration date: unknown.D10: device available for eval yes, d10: returned to manufacturer on: 09/15/2020.H4: device manufacture date: 04/11/2020.H4: device manufacture date: unknown.Investigation conclusion it was reported that the sets had difficulty flushing/priming.Received three used extension set model 20038e lot 20045997 with three packaging pouches (set 1-4).Also, received three used extension set model 20038e lot unknown (set 5-7).The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Further inspection was performed under magnification and found no visible damages, occlusions, or any issues were observed with the sets.Functional testing was performed by attaching a 10ml lab syringe filled with blue dye water to each of the sets¿ smartsites.The syringe plunger was gently depressed and the sets reprimed successfully with no flow resistance, occlusions, or any issues.Equipment used (inspection performed on (b)(6) 2020) - optical ram-cnc, eq08204, calibration due date: 05feb2021 a device history record for model 20038e with lot number 20045997 was performed.The search showed that a total of (b)(4) units were built in 1 lot on 11apr2020.The search showed that there were no quality notifications for the failure mode reported by the customer.A device history record could not be performed for the sets with lot unknown due to no lot number was provided by the customer.The customer report that the sets had difficulty flushing/priming was not confirmed.The root cause of the customer¿s experience was not identified as the sets reprimed/flushed with no evidence of occlusions or any issues.H3 other text : see h10.

Brand Name
TRI-PORT EXT W/3 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10531905
Report Number9616066-2020-02718
Device Sequence Number14123173
Product Code FPA
UDI-Device Identifier07613203011976
UDI-Public7613203011976
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/11/2023
Device Model Number20038E
Device Catalogue Number20038E
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;